# SDR UALA2009031200767

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 59,503 hours, 32,622 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 6F12981504
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT GALLEY RT PSU MISSING O2 MASK.  INSTALLED MASK.  OP CHECKED GOOD.
